Representable tolerances in varieties

Lipparini, Paolo and Czédli, Gábor: Representable tolerances in varieties. Acta scientiarum mathematicarum, (79) 1-2. pp. 3-16. (2013)

[img] Cikk, tanulmány, mű
math_079_numb_001_002_003-016.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2013
Volume: 79
Number: 1-2
Page Range: pp. 3-16
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Csákány Béla, Természettudomány, Matematika
Additional Information: Bibliogr.: p. 14-16. és a lábjegyzetekben; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 17. 10:38
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/30859

Actions (login required)

View Item View Item